# SDR SWAA2025111936392

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 30,021 hours, 15,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.   REPLACED THE LAMPED AFT SERVICE DOOR EMERGENCY SLIDE LIGHT PER AMM 33-51-04. OPS CHECKS GOOD.
